MAUDE Adverse Event Report: ACUTE INNOVATIONS, LLC BIOBRIDGE PLATING SYSTEM; PLATE, FIXATION SYSTEM

ACUTE INNOVATIONS, LLC BIOBRIDGE PLATING SYSTEM; PLATE, FIXATION SYSTEM
Model Number RRP1501
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 08/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional mdrs associated with this event: 3005670412-2016-00011 - plate 1; 3005670412-2016-00013 - plate 3.
 
Event or Problem Description
Explant of biobridge plates used in the pectus repair of a pediatric patient.Three plates were implanted (b)(6) 2016.Surgeon knew it was off-label use.The patient developed painful discomfort during movement which led to removal of the three plates.

Brand Name
BIOBRIDGE PLATING SYSTEM
Common Device Name
PLATE, FIXATION SYSTEM
Manufacturer (Section D)
ACUTE INNOVATIONS, LLC
21421 nw jacobson road
suite 700
hillsboro OR 97124
MDR Report Key5916071
Report Number3005670412-2016-00012
Device Sequence Number604973
Product Code HRS
UDI-Device Identifier10814493010609
UDI-Public(01)10814493010609
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120163
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model NumberRRP1501
Device Catalogue NumberRRP1501
Device Lot NumberL1407008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2016
Initial Report FDA Received Date08/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR